# SDR UIEA2019012302997

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,766 hours, 14,567 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STBY POWER LIGHT CYCLING ON OVERHEAD PANEL. ASSOCIATED EICAS WARNING ALSO( R&R RELAY  K110 PERFORMED OPS CHECK REF AMM 24-33-00 WAS NORMAL )
